# SDR ERAA064363

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Compressor
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW PART ISSUED TO AIRCRAFT, BUT COULD NOT BE INSTALLED DUE TO SEAL LEAKING DURING LEAK TEST.
